Generalized Hyperfunctions on the Circle

Document type :
Journal articles
Complete list of metadatas

https://hal.univ-antilles.fr/hal-02013035
Contributor : Vincent Valmorin <>
Submitted on : Saturday, February 9, 2019 - 9:08:45 PM
Last modification on : Tuesday, May 21, 2019 - 4:02:02 AM

Identifiers

  • HAL Id : hal-02013035, version 1

Collections

Citation

Vincent Valmorin. Generalized Hyperfunctions on the Circle. Journal of Mathematical Analysis and Applications, Elsevier, 2001, 261 (1), pp.1-16. ⟨hal-02013035⟩

Share

Metrics

Record views

54